# SDR R61A201611080640

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 23,385 hours, 18,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR WAS HARD TO OPEN FROM THE OUTSIDE. MAINTENANCE PERFORMED L1 DOOR ADJUSTMENT/TEST PER EMB AMM WITH NO DEFECTS NOTED.
